# SDR CALA2023051701535

- Difficulty date: May 9, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 50,626 hours, 27,204 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Lanyard
- Part number: 0727628
- Condition: Detached
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP LANYARD WILL NOT ATTACH.  . REPLACED CHAIN/ LANYARD ASSY.
